Jaume Llibre
Title
Cited by
Cited by
Year
Qualitative theory of planar differential systems
F Dumortier, J Llibre, JC Artés
Springer, 2006
8122006
Combinatorial dynamics and entropy in dimension one
L Alsedŕ, M Misiurewicz, J Llibre
6942000
Dynamics and Mission Design Near Libration Points: Fundamentals-The Case of Collinear Libration Points
G Gomez
World Scientific, 2001
358*2001
Averaging methods for finding periodic orbits via Brouwer degree
A Buică, J Llibre
Bulletin des sciences mathematiques 128 (1), 7-22, 2004
2702004
On the nonexistence, existence and uniqueness of limit cycles
H Giacomini, J Llibre, M Viano
Nonlinearity 9 (2), 501, 1996
2191996
Multiplicity of invariant algebraic curves in polynomial vector fields
C Christopher, J Llibre, JV Pereira
Pacific Journal of Mathematics 229 (1), 63-117, 2007
2002007
Integrability via invariant algebraic curves for planar polynomial differential systems
C Christopher, J Llibre
Annals of Differential Equations 16 (1), 5-19, 2000
1712000
Tranversality of the invariant manifolds associated to the Lyapunov family of periodic orbits near L2 in the restricted three-body problem
J Llibre, R Martínez, C Simó
Journal of Differential Equations 58 (1), 104-156, 1985
1661985
Periodic solutions of nonlinear periodic differential systems with a small parameter
A Buică, JP Françoise, J Llibre
Communications on Pure & Applied Analysis 6 (1), 103, 2007
1512007
On the integrability of two-dimensional flows
J Chavarriga, H Giacomini, J Giné, J Llibre
journal of differential equations 157 (1), 163-182, 1999
1391999
Regularization of Discontinuous Vector Fields on via Singular Perturbation
J Llibre, PR Silva, MA Teixeira
Journal of Dynamics and Differential Equations 2 (19), 309-331, 2007
1282007
Horseshoes, entropy and periods for graph maps
J Llibre, M Misiurewicz
Topology 32 (3), 649-664, 1993
1281993
Rotation vectors and entropy for homeomorphisms of the torus isotopic to the identity
J Llibre, RS MacKay
Ergodic Theory and Dynamical Systems 11 (1), 115-128, 1991
1261991
Darboux integrability and the inverse integrating factor
J Chavarriga, H Giacomini, J Giné, J Llibre
Journal of Differential Equations 194 (1), 116-139, 2003
1182003
On the optimal station keeping control of halo orbits
C Simó, G Gómez, J Llibre, R Martinez, J Rodriguez
Acta Astronautica 15 (6-7), 391-397, 1987
1111987
Integrability of polynomial differential systems
J Llibre
Handbook of Differential Equations, Ordinary Differential Equations, Eds. A …, 2004
1072004
Algebraic aspects of integrability for polynomial systems
C Christopher, J Llibre
Qualitative theory of dynamical systems 1 (1), 71-95, 1999
1011999
Algebraic and topological classification of the homogeneous cubic vector fields in the plane
A Cima, J Llibre
Journal of Mathematical Analysis and Applications 147 (2), 420-448, 1990
1011990
Local analytic integrability for nilpotent centers
J CHAVARRIGA, H GIACOMIN, J GINÉ, J LLIBRE
Ergodic Theory and Dynamical Systems 23 (2), 417-428, 2003
1002003
On the number of invariant straight lines for polynomial differential systems
JC Artés, B Grünbaum, J Llibre
Pacific journal of mathematics 184 (2), 207-230, 1998
981998
The system can't perform the operation now. Try again later.
Articles 1–20